# SDR Z6WR201207240013

- Difficulty date: July 24, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 50,474 hours, 30,011 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 315A2502101
- Condition: Delaminated
- Location: Thrust Reverser
- Part time: 50,474 hours, 30,011 cycles
- Component: Thrust Reverser, Boeing, 737700
- Component part number: 315A229593
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CMM 78-31-24, REV 24, 01JUL2012, FIGURE 3, ITEM 670.  ULTRASONIC INSPECTION PER NDT MANUAL REVEALS SEVERAL AREAS OF DISBOND THROUGHOUT THE ENTIRE NOZZLE END OF THE 315A2502-101 BOND PANEL ASSEMBLY.  AREA MEASURES 19.0 X 71.0".  AN APPROX 6X6 REPRESENTATIVE SAMPLE HAS BEEN REMOVED FROM THE 315A2502-101 BOND PANEL.  VISUAL INSPECTION REVEALS THAT THE PERFORATED FACE SHEET OML SURFACE APPEARS TO NOT HAVE BEEN PROPERLY PREPARED PRIOR TO ORIGINAL BONDING.
